# SDR USAA2012082400006

- Difficulty date: August 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20, S23R.  REPLACED FLOOR PANEL 222FF IAW AMM 53-12-12-400-001-A.
